# SDR 20010321CW002

- Difficulty date: November 29, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N8212H
- Make and model: Piper PA-32-301
- Aircraft serial: 328006046
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC3YR
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3492901
- Part serial: J229908FR
- Condition: Defective
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS RECEIVED FROM FACTORY, REMOVED FROM PACKAGE, INSTALLED ON AIRCRAFT.  AFTER INSTALLATION, ENGINE WAS RUN AND FOUND NOT TO RUN EFFECIENTLY AT THAT TIME.  MAGNETO WAS REMOVED AND REPLACED WITH ANOTHER MAGNETO,  ENGINE RAN NORMAL.
